# SDR UALA2012082104675

- Difficulty date: August 21, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,357 hours, 22,702 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: W3384100918
- Condition: Shorted
- Location: Lt Spar Vavle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SPAR VALVE LIGHT ILLUMINATED FOUND SHORT IN WIRE; W3384-1009-18 10" FROM D2142 L SPAR FUEL SHUTOFF VALVE.  REMOVED AND REPLACED 50.5 FT RUN FROM D40218P TO D2142.  REF WDM 28-22-21WIRE TYPE CODE "GE" OPS CHECKED OKAY.
